# SDR AALA20170919007

- Difficulty date: September 19, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 52,669 hours, 21,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO AFT FLOORBEAM ANGLE AT BS 500I,  LONGERONS 25L AND 25R.  REMOVED AND REPLACED THE FLOORBEAM ANGLE SRM 51-10-02 AND D 51-00-05.
